Properties of endomorphism rings

被引:0
作者
K. Varadarajan
机构
[1] University of Calgary,
来源
Acta Mathematica Hungarica | 1997年 / 74卷
关键词
Direct Summand; Stable Range; Endomorphism Ring; Ring Homomorphism; Injective Hull;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:83 / 92
页数:9
相关论文
共 15 条
[1]  
Azumaya G.(1977)On Pac. J. Math. 59 9-16
[2]  
Mbuntum F.(1993)-projective and Israel J. Math. 81 203-211
[3]  
Varadarajan K.(1980)-injective modules Communications in Algebra 8 1291-1333
[4]  
Camps R.(1968)On semi-local rings J. Lond. Math. Soc. 43 643-646
[5]  
Dicks W.(1979)Modules over endomorphism rings Comm. in Alg. 7 565-610
[6]  
Gupta A. K.(1979)The dual of the notion of finitely generated Comm. in. Alg. 7 1885-1899
[7]  
Varadarajan K.(1979)Dual Goldie dimension Pac. J. 82 559-564
[8]  
Vamos P.(1989)Dual Goldie dimension. II Acta Math. Hungar. 53 309-337
[9]  
Varadarajan K.(1984)Modules with Supplements Jour. Pure and Applied Alg. 34 319-330
[10]  
Sarath B.(undefined)Modules over endomorphism rings. II undefined undefined undefined-undefined